Fractional Landau Inequalities of Riemann–Liouville Type
We present uniform Riemann–Liouville left and right fractional Landau inequalities over R+ and R-, respectively, of fractional orders 1 < ν< 2 and 2 < ν< 3 and we estimate lower order fractional derivatives. These inequalities are sharp or nearly sharp with completely determined constants. We give applications when ν= 1.5. We finish with a related new Ostrowski like inequality for ν> 0, ν∉ N. It follows .
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Fractional Landau Inequalities of Riemann–Liouville Type. Studies in Systems, Decision and Control, 362, 95-118. https://doi.org/10.1007/978-3-030-71481-9_7